# SDR DHL2005742515

- Difficulty date: September 18, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 878
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284002 N/R 037550 SEAT TRACK GOUGED AT BS 878 LBL 45. REMOVED FLOOR PANELS AT BS 870 - 950 LBL 24 - 60 IAW SRM 51-30-2. REMOVED GOUGED SEAT TRACK. FABRICATED AND INSTALLED NEW SEAT TRACK 91.00 INCHES X 1.80 INCH FROM 7178-T6511 IAW SRM 53-10-1 FIG. 3 AND 51-30-2.
